Alert archive / Michigan / Red Flag Warnings in 2018

Red Flag Warning 1, NWS Gaylord, MI

April 30, 201822 counties in Michigan

NWS Gaylord, MI issued this red flag warning at Apr 30, 2018, 3:08 PM EDT for 22 counties in Michigan. It took effect at May 1, 2018, 8:00 AM EDT. It was in force for 12 hr. 15 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 30, 2018, 3:08 PM EDT (19:08 UTC)
In effect from
May 1, 2018, 8:00 AM EDT
Expired
May 1, 2018, 8:00 PM EDT
In force
12 hr
Issued by
NWS Gaylord, MI
All 22 counties

Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 21 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 2:10 PM EDTNON-TSTM WND GST 40Gaylord - Otsego County, MIASOS STATION GLR, GAYLORD - OTSEGO COUNTY AIRPORT.
May 1, 2:34 PM EDTNON-TSTM WND GST 39Pellston - Rgnl Airport, MIASOS STATION PLN, PELLSTON - RGNL AIRPORT OF EMMET COUNTY.
May 1, 2:55 PM EDTNON-TSTM WND GST 39Cheboygan - Cheboygan C, MIAWOS STATION SLH, CHEBOYGAN - CHEBOYGAN COUNTY ARPT.
May 1, 3:01 PM EDTNON-TSTM WND GST 41Pellston - Rgnl Airport, MIASOS STATION PLN, PELLSTON - RGNL AIRPORT OF EMMET COUNTY.
May 1, 3:02 PM EDTNON-TSTM WND GST 41Gaylord - Otsego County, MIASOS STATION GLR, GAYLORD - OTSEGO COUNTY AIRPORT.
May 1, 3:18 PM EDTNON-TSTM WND GST 39Mackinaw City, MIBUOY STATION MACM4, MACKINAW CITY.
May 1, 3:47 PM EDTNON-TSTM WND GST 442 Ne Luzerne, MI
May 1, 3:55 PM EDTNON-TSTM WND GST 40Cheboygan - Cheboygan C, MIAWOS STATION SLH, CHEBOYGAN - CHEBOYGAN COUNTY ARPT.
May 1, 3:55 PM EDTNON-TSTM WND GST 44Cadillac - Wexford Coun, MIAWOS STATION CAD, CADILLAC - WEXFORD COUNT ARPT.
May 1, 4:17 PM EDTNON-TSTM WND GST 42Wolverine, MIMESONET STATION MC025, WOLVERINE.
May 1, 4:24 PM EDTNON-TSTM WND GST 391 Wnw Waters, MIMESONET STATION D5664, 1 WNW WATERS.
May 1, 4:44 PM EDTNON-TSTM WND GST 45Gaylord - Otsego County, MIASOS STATION GLR, GAYLORD - OTSEGO COUNTY AIRPORT.
May 1, 4:47 PM EDTNON-TSTM WND GST 413 Sw Maple City, MIMESONET STATION MC045, 3 SW MAPLE CITY.
May 1, 4:55 PM EDTNON-TSTM WND GST 39Oscoda - Wurtsmith Afb, MIAWOS STATION OSC, OSCODA - WURTSMITH AFB.
May 1, 5:15 PM EDTNON-TSTM WND GST 39Traverse City - Cherry, MIASOS STATION TVC, TRAVERSE CITY - CHERRY CAPITAL AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 7.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2018-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2018-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2915 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

373 
WWUS83 KAPX 301908
RFWAPX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Gaylord MI
308 PM EDT Mon Apr 30 2018

...High fire danger today and Tuesday...

MIZ016>036-041-042-010315-
/O.NEW.KAPX.FW.W.0001.180501T1200Z-180502T0000Z/
/O.CON.KAPX.FW.A.0001.000000T0000Z-180501T0000Z/
Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-Otsego-
Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-
Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-
Arenac-
308 PM EDT Mon Apr 30 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR very low humidity levels FOR FIRE WEATHER ZONES 016, 
017, 018, 019, 020, 021, 022, 023, 024, 025, 026, 027, 028, 029, 
030, 031, 032, 033, 034, 035, 036, 041, AND 042... 
...RED FLAG WARNING IN EFFECT FROM 8 AM TO 8 PM EDT TUESDAY FOR 
low humidity levels and gusty winds FOR FIRE WEATHER ZONES 016, 
017, 018, 019, 020, 021, 022, 023, 024, 025, 026, 027, 028, 029, 
030, 031, 032, 033, 034, 035, 036, 041, AND 042...

The National Weather Service in Gaylord has issued a RED FLAG
WARNING, which is in effect from 8 AM to 8 PM EDT Tuesday. 

* AFFECTED AREA...Fire weather zones 016, 017, 018, 019, 020, 
  021, 022, 023, 024, 025, 026, 027, 028, 029, 030, 031, 032, 
  033, 034, 035, 036, 041, and 042. 

* WIND...winds will gust to 15 to 20 kts this afternoon although
  higher gusts are possible. Gusts to 30 mph are possible Tuesday. 

* HUMIDITY...humidity levels will drop into the teens this evening
  and Tuesday during the day.

* THUNDERSTORMS...no thunderstorms are expected today or Tuesday.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
3 follow-up statements
575 
WWUS83 KAPX 301926 
RFWAPX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Gaylord MI
326 PM EDT Mon Apr 30 2018

...High fire danger today and Tuesday...

MIZ016>036-041-042-010330-
/O.CON.KAPX.FW.W.0001.180501T1200Z-180502T0000Z/
/O.CON.KAPX.FW.A.0001.000000T0000Z-180501T0000Z/
Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-Otsego-
Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-
Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-
Arenac-
326 PM EDT Mon Apr 30 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR VERY LOW HUMIDITY LEVELS FOR FIRE WEATHER ZONES 016, 
017, 018, 019, 020, 021, 022, 023, 024, 025, 026, 027, 028, 029, 
030, 031, 032, 033, 034, 035, 036, 041, AND 042... 
...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT 
TUESDAY FOR LOW HUMIDITY LEVELS, GUSTY WINDS AND HIGH TEMPERATURES 
FOR FIRE WEATHER ZONES 016, 017, 018, 019, 020, 021, 022, 023, 
024, 025, 026, 027, 028, 029, 030, 031, 032, 033, 034, 035, 036, 
041, AND 042...

* AFFECTED AREA...Fire weather zones 016, 017, 018, 019, 020, 
  021, 022, 023, 024, 025, 026, 027, 028, 029, 030, 031, 032, 
  033, 034, 035, 036, 041, and 042. 

* WIND...Winds will gust to 15 to 20 kts this afternoon although 
  higher gusts are possible. Gusts to 30 kts are possible Tuesday.
  

* HUMIDITY...Humidity levels will drop into the teens this 
  evening and Tuesday during the day. 

* THUNDERSTORMS...No thunderstorms are expected today or Tuesday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
070 
WWUS83 KAPX 011005
RFWAPX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Gaylord MI
605 AM EDT Tue May 1 2018

...High fire danger today...

MIZ016>036-041-042-020000-
/O.CON.KAPX.FW.W.0001.180501T1200Z-180502T0000Z/
Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-Otsego-
Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-
Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-
Arenac-
605 AM EDT Tue May 1 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR WARM TEMPERATURES, GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES 
FOR FIRE WEATHER ZONES 016, 017, 018, 019, 020, 021, 022, 023, 024, 
025, 026, 027, 028, 029, 030, 031, 032, 033, 034, 035, 036, 041, 
AND 042...

* AFFECTED AREA...Fire weather zones 016, 017, 018, 019, 020, 
  021, 022, 023, 024, 025, 026, 027, 028, 029, 030, 031, 032, 
  033, 034, 035, 036, 041, and 042. 

* WIND...Winds will gust to 20 to 30 mph this afternoon. 

* HUMIDITY...Humidity levels will drop into the 20 to 30 
  percent range this afternoon with the lowest readings
  across north-central and northeast lower Michigan. 

* THUNDERSTORMS...No thunderstorms are expected today. Thunderstorms
  are possible later tonight and Wednesday across the region.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
494 
WWUS83 KAPX 012356
RFWAPX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Gaylord MI
756 PM EDT Tue May 1 2018


MIZ016>036-041-042-020100-
/O.EXP.KAPX.FW.W.0001.000000T0000Z-180502T0000Z/
Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-Otsego-
Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-
Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-
Arenac-
756 PM EDT Tue May 1 2018

...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING FOR WARM
TEMPERATURES, GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES FOR
FIRE WEATHER ZONES 016, 017, 018, 019, 020, 021, 022, 023, 024,
025, 026, 027, 028, 029, 030, 031, 032, 033, 034, 035, 036, 041,
AND 042...

Across northern lower Michigan, winds are gradually diminishing, 
temperatures are lowering, and humidity levels are climbing. All
of the above trends will continue tonight.

$$

JZ

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this red flag warning went out at Apr 30, 1:29 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Apr 30, 1:29 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
129 PM EDT Mon Apr 30 2018

.NEAR TERM...(Today through Tonight)
Issued at 355 AM EDT Mon Apr 30 2018

...Warm temperatures with increased fire weather issues...

High Impact Weather Potential...low afternoon RH values and gusty
winds will lead to elevate fire danger today.

Pattern Synopsis/Forecast...Overnight composite analysis reveals a
large expanse of high pressure (centered over the Ohio Valley)
stretching across most of the eastern CONUS and deep layer dry
air cycling across the Great Lakes/Ohio valley. Aloft...a closed
low pressure system (and attending surface low) is migrating
through the New England region this morning...ahead of sharp
ridging/warm air building from the plains into the western Great
Lakes. Surface high pressure system will migrate into the SE
states today and just off the Atlantic coast tonight as upstream
ridge axis builds directly over the western lakes region through
tonight. Return flow of very warm and (eventually) more moist air
sets up across the western Great Lakes starting today and will
bring a few day stretch of above normal temperatures...but also
and increasing shower threat...particularly by mid week.

Primary Forecast Concerns...as alluded to in the above headlines...
fire weather issues are the main concern today (and again
tomorrow). To a lesser extent...low end chances for showers
for parts of the CWA tonight.

Today...warm advection cranks up in earnest with increasing S/SW
winds that will get a bit gusty this afternoon. High temperatures
should easily reach the lower 70s across northern lower MI and
possibly some mid 70s over NE lower Michigan with downsloping
flow. Solid middle 60s for eastern upper MI with some lingering
snow up that way and flow off the colder waters. But again,
biggest concern rests with increased fire weather danger. Pocket
of deep layer very dry air is currently in process of cycling
through the region early this morning...evidenced by surface
dewpoints that have been dropping through the overnight hours
(FKS/SJX dewpoints are down to 5F and 6F respectively...in the
middle of the night). High resolution guidance solutions do
suggest this pocket of very dry air will rotate on eastward this
morning. Still...forecast soundings into the afternoon mixing to
near 850 MB suggest we see a period of teen dewpoints as we get
into the afternoon and the warmest part of the day...with min RH
values across interior northern lower MI potentially falling into
the teens as well. Forecast max temps aren't quite there for
strict red flag warning conditions and winds through the afternoon
will just be marginally gusty enough. So...not planning to hoist
a red flag warning at this juncture. But we will make some early
calls to land management agencies and get their take.

Tonight...return flow moisture (theta-e) axis makes more
significant inroads into the region...slowly folding into the
western Great Lakes during the night (and more substantially on
Tuesday) which will help alleviate the RH problems to some extent.
But with that returning moisture axis...coincident with an axis of
steeper low-mid level lapse rates (note thunder upstream)...several
guidance sources continue to suggest at least that potential for
some elevated showers to pop later this evening and overnight
along the leading edge of the advancing theta-e gradient and
primarily in the U.P. Personally I'm skeptical we see much by way
of measurable precip given some residual dry air in the lower and
mid levels. But it is convection and a few hours could see a few
brief showers. Will leave some slight chance/isolated pops in the
forecast for now.

&&

.SHORT TERM...(Tuesday through Wednesday)
Issued at 355 AM EDT Mon Apr 30 2018

...Fire Issues Tuesday and Thunder Possible on Wednesday...

High Impact Weather Potential...Very warm temperatures, the winds
gaining strength and the lower Relative humidity, elevated fire
danger is possible Tuesday.  Tuesday night and Wednesday there is an
expectation of thunderstorms with the passage of the cold front.

Pattern Synopsis/Forecast...12Z/Tue the 500 mb ridge over the
forecast area, is a little flat as a shortwave trough moves through
early. However, once out of here, the ridge amplifies, and more mid
level dry air moves into the forecast area. The models show a pocket
of moisture over N Lower and E Upper ahead of the sfc low and cold
front at 850 mb which the model soundings show. The question will
be, will there be enough mixing to keep the Min RH to drop below 25%
which is a critical threshold for fire weather. With the winds
expected to gust frequently to 25 mph and temperatures in the upper
70s to around 80 over a good portion of the forecast area, there
will be elevated fire danger. We'll talk more about that in the
forecast concern section below. Otherwise, moisture will continue to
move into the region as the sfc low and cold front move into the
Upper Great Lakes by the late afternoon, so that by the evening we
will be in the chance for showers and some thunderstorms. The front
stalls out over lower Michigan allowing the rain to continue over
the region through Wednesday on the ECMWF. The GFS on the other hand
has the front pushing south of, or along, M-55 by 00z/Thu. Looking
at the baroclinic zone, the GFS and ECMWF look nearly identical, but
the ECMWF has the precipitation farther north than the GFS. This
could have some issues with the pops to be discussed in the next
section as well.

Primary Forecast Concerns...The dryness issue for Tuesday is the
first concern as the easter part of the state is running the thin
line of on the critical value of 25%. The GEFS plumes is showing 2m-
dewpoints in the lower to mid 50s. The MAV numbers are more like the
Upper 40s, and experience is that the can mix out more from the dry
air aloft and produce lower sfc dewpoints. However, with the
moisture advection, we have underforecast this in the past. The
fight is between the moisture advection vs mixing, as to whether
we get to or below 25%. At this point it's a 50/50 shot. Will have
the day shift call the land management partners and discuss what
to do.

The second issue is the difference in the models with the convection
and the rain along the warm front on Wednesday. Would be more
inclined with the blended pops/qpf if the ECMWF was a little more
south with it's qpf. It seems the ECMWF sets the sfc trough up
further north, than the GFS. Would typically adjust the pops/QPF,
but with the other models siding with the GFS, will leave the
blended pops/qpf for the time being.

.LONG TERM...(Wednesday night through Sunday)
Issued at 355 AM EDT Mon Apr 30 2018

...Wet for the End of the Week, Drying over the Weekend...

Extended (Thursday through Sunday)...The models are having trouble
with the timing of the rain on Thursday as the ECMWF has us in the
rain with a some thunder all day, while the GFS now has the first
part of the system just south of the forecast area, but moving into
the region after 00z/Fri. The ECMWF has a brief pause between
00z/Fri and 06z/Fri before the having something similar to the GFS
with the rain continuing into Friday afternoon. Then things clear
out for Friday night as high pressure builds into the region.
Saturday remains dry for the time being as the sfc high remains in
the region. Very dry air and warming temperatures look to keep going
on Sunday as well, with the sfc high continuing over the region.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 127 PM EDT Mon Apr 30 2018

VFR conditions will continue throughout the forecast period.
However, increasing winds off the surface later tonight could
bring low level wind shear between midnight and 9am Tuesday
morning at area airports. The wind shear threat should diminish
later Tuesday morning.

&&

.MARINE...
Issued at 1004 AM EDT Mon Apr 30 2018

Small Craft Advisoriy winds are expected today on Lake Michigan.
Gusty southwest winds develop today and persist through Tuesday.
Otherwise, dry weather is anticipated through Tuesday night
although there may be a few showers later tonight. Small Craft
Advisories are expected to continue into Tuesday on the Lake
Michigan shorelines.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...FIRE WEATHER WATCH until 8 PM EDT this evening for MIZ016>036-
     041-042.
LH...NONE.
LM...SMALL CRAFT ADVISORY from 6 PM this evening to 6 AM EDT
     Wednesday for LMZ323-341-342.
     SMALL CRAFT ADVISORY until 6 AM EDT Wednesday for LMZ344>346.
LS...NONE.
&&

NEAR TERM...BA
SHORT TERM...JL
LONG TERM...JL
AVIATION...KF
MARINE...KF
Hazardous weather outlook, Apr 30, 11:50 AM EDT, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
1150 AM EDT Mon Apr 30 2018

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-011600-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa-
Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-
Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-
Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-
Gladwin-Arenac-
1150 AM EDT Mon Apr 30 2018

This hazardous weather outlook is for northern Lower Michigan...
eastern Upper Michigan...and adjacent nearshore waters of Lake
Michigan...Lake Huron and Lake Superior.

.DAY ONE...This afternoon and tonight.

High fire danger today due to low humidity values, gusty winds
and warm temperatures.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

High fire danger is expected again Tuesday due to warm
temperatures and gusty winds.

There is a chance of thunderstorms across parts of northern Michigan
at times Tuesday night through Thursday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

For more information visit http://weather.gov/gaylord.

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 11:18 AM EDTFire Weather WatchAPXAlcona, Alpena, Antrim, Arenac, Benzie, Cheboygan and 16 more9 hr

Nearby

Red Flag Warnings in Michigan, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.